MAUDE Adverse Event Report: COOK IRELAND LTD CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH

COOK IRELAND LTD CXI SUPPORT CATHETER; KRA CATHETER, CONTINUOUS FLUSH
Catalog Number CXI-2.6-18-90-P-NS-0
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 12/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_cap(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that while removing the catheter it became elongated.The target lesion was a chronic total occlusion of the left common iliac artery, approach was ipsilateral retrograde.The device was advanced, with another manufacture's wire guide and it was trapped by the calcified part of the lesion.When the physician attempted to remove catheter, it became elongated/ damaged.The user replaced the device with another one to continue the procedure though; the replacement would not pass through the distal site of the cto, so the procedure ended unsuccessfully with no further treatment.There have been no adverse effects to the patient reported.There have been no adverse effects to the patient reported.

Brand Name
CXI SUPPORT CATHETER
Common Device Name
KRA CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key6992667
Report Number1820334-2017-03831
Device Sequence Number19206525
Product Code KRA
UDI-Device Identifier00827002500044
UDI-Public(01)00827002500044(17)190914(10)7272091
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXI-2.6-18-90-P-NS-0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2017
Initial Report FDA Received Date11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1